Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/58422
Title: On fd-cap sets in convex growth hyperspaces of convex n-cell
Authors: Ta, Khac Cu
Keywords: fd-cap sets;hyperspaces;convex n-cell
Issue Date: 2002
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 18;No. 3 (2002)
Abstract: If X is a convex n-cell, n > 2. then every non-trivial convex growth polyhedron hyperspace G is an fd-cap set in the closure c of G in C C { X ) .
Description: p. 5-9
URI: http://repository.vnu.edu.vn/handle/VNU_123/58422
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 257.pdf
  • Description : 
  • Size : 1.52 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.